RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1965, Volume 1, Number 5, Pages 605–618 (Mi de8675)  

This article is cited in 20 scientific papers (total in 20 papers)

On stabilization of control systems with delay

Yu. S. Osipov

Ural State University, Sverdlovsk

Full text: PDF file (1262 kB)

Bibliographic databases:
Received: 08.02.1965

Citation: Yu. S. Osipov, “On stabilization of control systems with delay”, Differ. Uravn., 1:5 (1965), 605–618

Citation in format AMSBIB
\Bibitem{Osi65}
\by Yu.~S.~Osipov
\paper On stabilization of control systems with delay
\jour Differ. Uravn.
\yr 1965
\vol 1
\issue 5
\pages 605--618
\mathnet{http://mi.mathnet.ru/de8675}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=195625}
\zmath{https://zbmath.org/?q=an:0163.10902}


Linking options:
  • http://mi.mathnet.ru/eng/de8675
  • http://mi.mathnet.ru/eng/de/v1/i5/p605

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Myshkis, L. È. Èl'sgol'ts, “Some results and problems in the theory of differential equations”, Russian Math. Surveys, 22:2 (1967), 19–57  mathnet  crossref  mathscinet  zmath
    2. R. Gabasov, F. M. Kirillova, “Stabilization of systems with delays by optimal control methods”, Russian Math. (Iz. VUZ), 46:12 (2002), 42–52  mathnet  mathscinet  zmath
    3. A. N. Kotel'nikova, “A problem of game stochastic stabilization of a controlled object”, Proc. Steklov Inst. Math. (Suppl.), 2004no. , suppl. 2, S76–S90  mathnet  mathscinet  zmath  elib
    4. N. N. Krasovskii, A. N. Kotel'nikova, “One problem on stable tracking of motion”, Proc. Steklov Inst. Math. (Suppl.), 253, suppl. 1 (2006), S151–S167  mathnet  crossref  mathscinet  zmath  elib
    5. Yu. F. Dolgii, “Stabilization of linear autonomous systems of differential equations with distributed delay”, Autom. Remote Control, 68:10 (2007), 1813–1825  mathnet  crossref  mathscinet  zmath
    6. A. N. Kotel'nikova, N. N. Krasovskii, “On correctness of probabilistic stabilization”, Autom. Remote Control, 68:10 (2007), 1826–1843  mathnet  crossref  mathscinet  zmath  elib  elib
    7. D. S. Bykov, Yu. F. Dolgii, “Approximating characteristic equations for autonomous systems of differential equations with aftereffect”, Russian Math. (Iz. VUZ), 55:1 (2011), 7–18  mathnet  crossref  mathscinet  elib
    8. D. S. Bykov, Yu. F. Dolgii, “Kanonicheskie approksimatsii v zadache optimalnoi stabilizatsii avtonomnykh sistem s posledeistviem”, Tr. IMM UrO RAN, 17, no. 2, 2011, 20–34  mathnet  elib
    9. Yu. F. Dolgii, D. S. Bykov, “Lineinye funktsionalno-differentsialnye uravneniya v prostranstve s neindefinitnoi metrikoi”, Izv. IMI UdGU, 2012, no. 1(39), 48–49  mathnet
    10. Yu. F. Dolgii, E. V. Koshkin, “Optimalnaya stabilizatsiya lineinykh periodicheskikh konechnomernykh sistem differentsialnykh uravnenii s posledeistviem”, Tr. IMM UrO RAN, 19, no. 1, 2013, 87–98  mathnet  mathscinet  elib
    11. Yu. F. Dolgii, “Vychislenie kvadratichnykh funktsionalov Lyapunova–Krasovskogo dlya lineinykh avtonomnykh sistem s posledeistviem”, Tr. IMM UrO RAN, 19, no. 4, 2013, 95–106  mathnet  mathscinet  elib
    12. Yu. F. Dolgii, “Lineino-kvadratichnaya zadacha upravleniya dlya sistem differentsialnykh uravnenii s posledeistviem”, Tr. IMM UrO RAN, 20, no. 3, 2014, 86–97  mathnet  mathscinet  elib
    13. A. V. Metelskii, V. E. Khartovskii, O. I. Urban, “Uspokoenie resheniya sistem neitralnogo tipa s mnogimi zapazdyvaniyami posredstvom obratnoi svyazi”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2014, no. 3, 40–51  mathnet
    14. Yu. F. Dolgii, “Tochnye resheniya zadachi optimalnoi stabilizatsii dlya sistem differentsialnykh uravnenii s posledeistviem”, Tr. IMM UrO RAN, 21, no. 4, 2015, 124–135  mathnet  mathscinet  elib
    15. A. V. Metel'skii, “Feedback control of the spectrum of differential-difference system”, Autom. Remote Control, 76:4 (2015), 560–572  mathnet  crossref  isi  elib
    16. Yu. F. Dolgii, E. V. Koshkin, “Use of finite-dimensional approximations in a problem of stabilization of periodic systems with aftereffect”, Russian Math. (Iz. VUZ), 59:1 (2015), 24–38  mathnet  crossref
    17. Yu. F. Dolgii, “Uravnenie Rikkati dlya avtonomnykh lineinykh sistem s neogranichennym posledeistviem”, Tr. IMM UrO RAN, 22, no. 2, 2016, 129–137  mathnet  crossref  mathscinet  elib
    18. V. A. Zaitsev, I. G. Kim, “Zadacha naznacheniya konechnogo spektra v lineinykh sistemakh s zapazdyvaniem po sostoyaniyu pri pomoschi staticheskoi obratnoi svyazi po vykhodu”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 26:4 (2016), 463–473  mathnet  crossref  mathscinet  elib
    19. V. E. Khartovskii, “Modal controllability for systems of neutral type in classes of differential-difference controllers”, Autom. Remote Control, 78:11 (2017), 1941–1954  mathnet  crossref  mathscinet  isi  elib
    20. Yu. F. Dolgii, R. I. Shevchenko, “Diskretnoe operatornoe uravnenie Rikkati v zadache optimalnoi stabilizatsii periodicheskoi lineinoi sistemy s posledeistviem”, Tr. IMM UrO RAN, 23, no. 4, 2017, 105–118  mathnet  crossref  elib
  • Number of views:
    This page:151
    Full text:72

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020